# SDR YENA201801150035

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 23,041 hours, 6,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL ODOR WAS REPORTED IN THE CABIN DURING SHORT FINAL.  STOPPED  AFTER LANDING.   ACCOMPLISHED TSM 27-00-00-810-823-A.  NO DEFECTS NOTED.  NO ODORS PRESENT.  SWEPT CABIN, AFT GALLEY, LAVS, COCKPIT  AND FWD E & E. NO DEFECT OUTSIDE FUSELAGE.  NO DEFECTS.  RAN APU AND PACKS ALL NORMAL.
